# SDR IPXA12M75160

- Difficulty date: August 8, 2012
- Submitted: September 7, 2012
- Operation: Air carrier
- Aircraft: N270UP
- Make and model: Doug MD-11F
- Aircraft serial: 48576
- Aircraft time: 46,791 hours, 12,113 cycles
- Engine: Pwa PW4460
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: AJC736311
- Condition: Corroded
- Location: Bs 1996
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 4C, FRAME BS 1996.75 CORRODED BETWEEN L51L -L51R.  REPAIRED FRAME IAW EA 011- 5310-01-A4203 REV IR & EO MD11-5310-48442-A.
